MAUDE Adverse Event Report: PERFUSION SYSTEMS BP2 ABLATION DEVICE BIOPOLAR DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

PERFUSION SYSTEMS BP2 ABLATION DEVICE BIOPOLAR DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 60831
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient had a concomitant surgical procedure of coronary artery bypass graft (cabg) through sternotomy.During the same procedure on the (b)(6) 2023 a cryoflex probe powered by a cryoconsole, a cardioblate maps model and a cardioblate lp clamp powered by a cardioblate generator were used.The left atrial appendage was amputated/excised and oversewn.Left pulmonary vein (lpv) and theright pulmonary vein (rpv) conduction block were successfully achieved.On the (b)(6) 2023 the patient experienced ventricular premature contractions (vpcs).The ert holter report showed frequent vpcs, more than thirty in one hour.The adverse event was deemed by the site as unlikely related to the concomitant procedure, the study procedure and the study devices.The adverse event was deemed by the sponsor as not related to the concomitant procedure, the study procedure and the study devices.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received additional information that the event was deleted from the database with following comment: "this is a pre-existing condition and not worsening.".

Brand Name
BP2 ABLATION DEVICE BIOPOLAR DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18396616
Report Number2184009-2023-01095
Device Sequence Number19528522
Product Code GEI
UDI-Device Identifier00885074266022
UDI-Public00885074266022
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K093203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2025
Device Model Number60831
Device Catalogue Number60831
Device Lot Number947G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight101 KG
Patient EthnicityNon Hispanic
Patient RaceWhite